It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-30-2009, 11:33 AM   #1
Veteran
(male)
 
Join Date: Dec 2006
Location: My Happy Place
Posts: 310
Michael8466 HB User
Weight gain on sleeping pills?

Do you gain weight when taking sleeping pills? I've gained 7 pounds in the past month and the only thing I can think of I've done differently is taking these pills. Thanks

 
Old 08-11-2009, 07:12 AM   #2
Junior Member
(female)
 
Join Date: Aug 2009
Location: Virginia
Posts: 10
maisymouse HB User
Re: Weight gain on sleeping pills?

Quote:
Originally Posted by Michael8466 View Post
Do you gain weight when taking sleeping pills? I've gained 7 pounds in the past month and the only thing I can think of I've done differently is taking these pills. Thanks
Perhaps you are retaining more water? Are you a midnight snacker? I remember hearing something along the lines of if you aren't getting proper sleep, or not achieving REM as one should you upset your metabolisim and somehow your carb processing can get out of whack.

That said, 1) i'm not totally sure what the specs are on that and 2) if you have only been taking the medication for a month I doubt it would constitute that much weight gain in that short of time?

Please be careful on those pills! In some cases you will sleep but not sleep as you should.

 
Sponsors Lightbulb
   
Old 08-16-2009, 03:42 PM   #3
Senior Member
(female)
 
Join Date: Mar 2007
Location: Columbus, OH, USA
Posts: 176
sandi2932 HB User
Re: Weight gain on sleeping pills?

I've been taking a sleeping pill about every other night due to my sleep apnea and insomnia. I've been holding onto the same weight. Could you be retaining water or could you be constipated? My anti-depressents cause constipation.

 
Old 09-17-2009, 01:53 PM   #4
Senior Member
(female)
 
Join Date: Mar 2007
Location: Columbus, OH, USA
Posts: 176
sandi2932 HB User
Re: Weight gain on sleeping pills?

I've been taking a sleeping pill every night due to my insomnia for the past 3 to 4 months and maybe gained a pound. You might want to check the internet to see if it could be a side effect. Why are you taking sleeping pills? Where be there is a physical reason you are gaining weight. I gained 20 pounds while going to the gym and thought it was muscle at first but it didn't make sense. I was diagnosed with type 2 diabetics soon after. That doesn't mean that is what is why you gained weight. Had you been loosing weight prior to staking sleeping pills? Maybe you just gained back what you lost if that was the case.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anybody NOT gain weight on Lyrica???? sandradee0303 Fibromyalgia 64 09-13-2010 07:28 AM
Water, Weight, The Scale! bluejbirdie Weight Loss 0 08-10-2006 08:08 AM
Weight Gain!!! desertgirl Birth Control 2 07-03-2006 09:32 AM
Weight Gain on Depo-Provera Amy Loo Birth Control 11 06-08-2006 01:54 PM
The pill = weight gain? BallroomBlitz Birth Control 8 05-13-2005 06:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mkgbrook (6), ladybud (6), nochange (4), danabarb (4), claud883 (4), LALOV929 (3), irisrose (3), Seraph (3), phoebe368 (3), writeleft (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!